Approximate Odd Periodic Correlation Distributions of Binary Sequences

Shinya MATSUFUJI  Kyoki IMAMURA  

Publication
IEICE TRANSACTIONS on Communications   Vol.E76-B   No.8   pp.842-847
Publication Date: 1993/08/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: Special Section PAPER (Special Issue on Spread Spectrum Techniques and Applications)
Category: 
Keyword: 
spread spectrum communication,  pseudo-random sequence,  periodic correlation,  performance evaluation,  

Full Text: PDF>>
Buy this Article




Summary: 
An approximate equation of the odd periodic correlation distribution for the family of binary sequences is derived from the exact even periodic correlation distribution. The distribution means the probabilities of correlation values which appear among all the phase-shifted sequences in the family. It is shown that the approximate distribution is almost the same as the computational result of some family such as the Gold sequences with low even periodic correlation magnitudes, or the Kasami sequences, the bent sequences with optimal even periodic correlation properties in the sense of the Welch's lower bound. It is also shown that the odd periodic correlation distribution of the family with optimal periodic correlation properties is not the Gaussian distribution, but that of the family of the Gold sequences with short period seems to be similar to the Gaussian distribution.